MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; DENTAL ABUTMENT
Model Number ILDAT5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.Device expiration date unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that the abutment will not stay in mouth, not just the screw, but the abutment.The patient is being referred to the surgeon to review the implant.Tooth- 19.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One certain® bellatek® titanium abutment 5.0mm, ildat5 with crown attached, was returned for investigation.Visual inspection via naked eye and camera magnification revealed no damage or manufacturing deviations which could cause or contribute to the reported event.The abutment was seated on an in-house implant without any hindrance.The unknown iunihg screw was not returned.Appropriate documentation was reviewed.Review of the digital design files was performed.Lda abutments are scanned and designed within the lab.Zimmer biomet only mills the design received through 3shape software.Therefore, a comparison between the customer design and the product should be performed.As the returned abutment has a crown attached the abutment export milling file was also used for the comparison (image iii).No discrepancies were observed.Device history record (dhr) review was completed for the subject lot number (8625501-1).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A dhr review could not be performed as the lot number associated with the reported screw (iunihg) was not available ¿ the screw in this complaint is not the one bundled with the abutment as it was not the original screw.A complaint history review by item number was conducted for the iunihg dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product for similar events a lot specific complaint history review is not conducted for psp complaints as patient specific products have a unique one time use lot number.Based on the available information, abutment malfunction did not occur.

Brand Name
CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12350810
Report Number0001038806-2021-01584
Device Sequence Number19928893
Product Code NHA
UDI-Device Identifier00844868031413
UDI-Public(01)00844868031413(10)8625501-1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILDAT5
Device Catalogue NumberILDAT5
Device Lot Number8625501-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose